# SDR P5CA2015121100187

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,295 hours, 18,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE AT FUSELAGE BS 246 MAIN DECK FLOORBEAM - MID CHORD, PN 141T5814-158, WL200, BETWEEN RBL 55 AND RBL 73, REF IAI NRC M0066.  REPAIR PERFORMED IAW SRM 53-10-51, FIGURE 201, REPAIR 2, AS CATEGORY A, PERMANENT REPAIR.  THIS REPAIR CLASSIFIED AS MAJOR, 
EO NR 6753A266, REV 0.
